| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that the clinician manually shut the device off and powered it back on to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and the customer's report was not duplicated after extensive testing.Review of the device activity log does show occurrences of the reported error message.The defib receptacle was replaced as a precaution.The device was recertified and returned to the customer along with a new multifunction cable.Analysis of reports of this type has not identified an increase in trend.